Solutions and positive solutions for some three-point boundary value problems

Pages: 263 - 272, Issue Special, July 2003

 Abstract        Full Text (169.7K)              

Wenying Feng - Computer Science and Mathematics, Trent University, Peterborough, ON Canada K9J 7B8, Canada (email)

Abstract: We will prove existence results for some three-point boundary value problems by applying a Gronwall inequality. Then, we establish the existence of at least one positive solution for a three-point boundary value problem where the nonlinearity involves the first derivative.

Keywords:  Boundary value problem, cone, positive solution.
Mathematics Subject Classification:  Primary: 34B18; Secondary: 34B10, 47H10, 47H30.

Received: September 2002;      Revised: March 2003;      Published: April 2003.